Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 125, NWS Eureka, CA

December 16, 2016

NWS Eureka, CA issued this small craft advisory at Dec 16, 2016, 12:13 PM PST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2016, 12:13 PM PST (20:13 UTC)
Expired
Dec 18, 2016, 9:00 PM PST
In force
57 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

861 
WHUS76 KEKA 162013
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1213 PM PST FRI DEC 16 2016

PZZ450-455-170415-
/O.EXP.KEKA.SC.Y.0124.000000T0000Z-161216T2000Z/
/O.NEW.KEKA.SC.Y.0125.161216T2013Z-161217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1213 PM PST FRI DEC 16 2016

...SMALL CRAFT REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. 

* WINDS...NORTH WINDS 10 TO 15 KT EARLY AFTERNOON INCREASING TO 15
  TO 25 KT LATE AFTERNOON THROUGH OVERNIGHT. GUSTS TO 30 KT
  POSSIBLE NEAR CAPE MENDOCINO.

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170415-
/O.EXP.KEKA.SC.Y.0124.000000T0000Z-161216T2000Z/
/O.NEW.KEKA.SC.Y.0125.161216T2013Z-161219T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1213 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WINDS...NORTH WINDS 10 TO 20 KT EARLY THIS AFTERNOON...
  INCREASING TO 20 TO 25 KT LATE AFTERNOON THROUGH SUNDAY.
  OCCASIONAL GUSTS TO 30 KT POSSIBLE.

* WAVES...STEEPER WAVES AROUND 6 TO 9 FT AT 7 TO 8 SECONDS FROM
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-162115-
/O.EXP.KEKA.SC.Y.0124.000000T0000Z-161216T2000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1213 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTH WINDS OF 10 TO 20 KT WILL CONTINUE THROUGH THE
WEEKEND...WITH SEAS OF AROUND 5 TO 7 FEET AT 8 TO 9 SECONDS.

$$
12 follow-up statements
712 
WHUS76 KEKA 162254
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST FRI DEC 16 2016

PZZ450-455-170700-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT LATE AFTERNOON
  THROUGH OVERNIGHT. GUSTS TO 30 KT POSSIBLE NEAR CAPE MENDOCINO.

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170700-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161219T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KT LATE AFTERNOON
  THROUGH SUNDAY. OCCASIONAL GUSTS TO 30 KT POSSIBLE.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
978 
WHUS76 KEKA 170455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PST FRI DEC 16 2016

PZZ450-455-171100-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT LATE AFTERNOON 
  THROUGH OVERNIGHT. GUSTS TO 30 KT POSSIBLE NEAR CAPE 
  MENDOCINO. 

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171300-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161219T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KT LATE AFTERNOON 
  THROUGH SUNDAY. OCCASIONAL GUSTS TO 30 KT POSSIBLE. 

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
758 
WHUS76 KEKA 171040
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PST SAT DEC 17 2016

PZZ450-171145-
/O.EXP.KEKA.SC.Y.0125.000000T0000Z-161217T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ455-171845-
/O.EXT.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH SATURDAY NIGHT. GUSTS
  TO 30 KT.

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171845-
/O.EXT.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 6 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
510 
WHUS76 KEKA 171254
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
454 AM PST SAT DEC 17 2016

PZZ455-172100-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
454 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH SATURDAY NIGHT. GUSTS 
  TO 30 KT. 

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-172100-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
454 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 6 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
403 
WHUS76 KEKA 171647
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 AM PST SAT DEC 17 2016

PZZ455-180100-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
847 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH SATURDAY NIGHT. GUSTS 
  TO 30 KT. 

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-180100-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 AM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 6 TO 8 SECONDS FROM
  THE NORTHWEST. A SERIES OF LARGE NORTHWEST SWELLS WILL BUILD
  INTO THE WATERS MONDAY THROUGH THE REST OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
807 
WHUS76 KEKA 172251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PST SAT DEC 17 2016

PZZ455-180700-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 PM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH TONIGHT. GUSTS TO 30
  KT.

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM
  THE NORTHWEST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-180700-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 PM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 6 TO 8 SECONDS FROM 
  THE NORTHWEST. A SERIES OF LARGE NORTHWEST SWELLS WILL BUILD 
  INTO THE WATERS MONDAY THROUGH THE REST OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
128 
WHUS76 KEKA 180448
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 PM PST SAT DEC 17 2016

PZZ455-181300-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 PM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH TONIGHT. GUSTS TO 30 
  KT. 

* WAVES...STEEPER WAVES AROUND 6 TO 8 FT AT 7 TO 8 SECONDS FROM 
  THE NORTHWEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-181300-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 PM PST SAT DEC 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEPER WAVES AROUND 7 TO 9 FT AT 6 TO 8 SECONDS FROM 
  THE NORTHWEST. A SERIES OF LARGE NORTHWEST SWELLS WILL BUILD 
  INTO THE WATERS MONDAY THROUGH THE REST OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
844 
WHUS76 KEKA 181131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PST SUN DEC 18 2016

PZZ455-181400-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
331 AM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EARLY THIS
MORNING...

* WINDS...N DIMINISHING TO 5 TO 15 KT THIS MORNING.

* WAVES...SUBSIDING TO 4 TO 6 FT AT 8 SECONDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-181945-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
331 AM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY...

* WINDS...N 15 TO 25 KT TODAY.

* WAVES...NW 7 TO 9 FT AT 8 SECONDS. A SERIES OF LARGE NW SWELLS
  WILL BUILD INTO THE WATERS DURING THE COMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
448 
WHUS76 KEKA 181400
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
600 AM PST SUN DEC 18 2016

PZZ455-181500-
/O.EXP.KEKA.SC.Y.0125.000000T0000Z-161218T1400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
600 AM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ475-182200-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
600 AM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY...

* WINDS...N 15 TO 25 KT TODAY.

* WAVES...NW 7 TO 9 FT AT 8 SECONDS. A SERIES OF LARGE NW SWELLS 
  WILL BUILD INTO THE WATERS DURING THE COMING WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
806 
WHUS76 KEKA 181631
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
831 AM PST SUN DEC 18 2016

PZZ475-190045-
/O.CON.KEKA.SC.Y.0125.000000T0000Z-161220T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
831 AM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WINDS...N 15 TO 20 KT TODAY.

* WAVES...NW 7 TO 9 FT AT 8 SECONDS. A SERIES OF LARGE NW SWELLS 
  WILL BUILD INTO THE WATERS DURING THE COMING WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
254 
WHUS76 KEKA 182230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST SUN DEC 18 2016

PZZ475-190500-
/O.EXT.KEKA.SC.Y.0125.000000T0000Z-161219T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...N 15 TO 20 KT.

* WAVES...NW 6 TO 8 FT AT 8 SECONDS...AND 5 FEET 15 SECONDS. A
  SERIES OF LARGE NW SWELLS WILL BUILD INTO THE WATERS DURING THE
  COMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
827 
WHUS76 KEKA 190500
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PST SUN DEC 18 2016

PZZ475-190600-
/O.EXP.KEKA.SC.Y.0125.000000T0000Z-161219T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PST SUN DEC 18 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 3:34 AM PST, 8 hours 39 minutes earlier.

Area forecast discussion, Dec 16, 3:34 AM PST, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
334 AM PST Fri Dec 16 2016

.SYNOPSIS...Cooler temperatures accompanied by coastal showers
will occur during Friday, followed by mainly dry weather Saturday
through Monday. A series of frontal systems will then impact the
region Tuesday into Friday.

&&

.SHORT TERM (Today through Saturday Night)...Strong subsidence is
occurring over NWRN CA late Thursday night, which has aided in
dissipating shower activity for most inland locations. In
addition, strong post frontal cold air advection combined with
moderate deep-layer NLYS is yielding a well mixed nocturnal
boundary layer and gusty winds.

During the remainder of Friday morning into Friday afternoon...an
upper disturbance is forecast to move SE across the area, which
will support an increase in shower development over the offshore
waters and immediate coast. Showers will quickly dissipate Friday
night, and winds are forecast to weaken. The decrease in wind
speeds combined with mainly clear skies will aid in sub-freezing
temperatures for many locations late Friday night into mid
Saturday morning. Similar temperatures can be expected during
Saturday night.

.LONG TERM (Sunday through Friday)...Dry NWLY flow aloft will
prevail Sunday and Monday, with surface high pressure located
offshore, and an inverted trough of low pressure positioned along
the coast. A frontal system and associated rain is then forecast
to move across the region during Tuesday. Strong subsidence
spreads ESE behind the Tuesday front...followed by another chance
of rain with the next front during Wednesday night/Thursday.

&&

.AVIATION...With northerly flow across the area, there is
significant drying in the lower part of the atmosphere. With a well
mixed boundary layer, mostly clear conditions persist overnight and
all three airports reporting VFR. Do expect VFR conditions to
persist throughout today into tonight. The northerly wind flow will
continue to provide drying across the area, and this will increase
the difficulties for fog formation overnight tonight. /RCL

&&

.MARINE...Small craft advisory through this morning due to gusty
north winds along the coast of NW California. The winds should be
diminishing this morning as the pressure gradient relaxes slightly
today. Do expect northerly winds to prevail through the forecast
period as the East Pacific high remains in control over the region.
The storm track remains north of the area, but we will see weakness
in the high pressure at times. During those periods, we will see a
brief wind reversal to southerlies before northerlies return.

Waves will not too high through the weekend. The wind wave group
will persist through early next week. While, there will be different
westerly swell groups persisting through middle of next week. /RCL

.COASTAL FLOODING...The water anomaly early this morning at the
North Spit tide gauge was 0.7 feet. Extrapolating this anomaly to
the 12:47 PM high tide yields a water level of 8.7 feet...just
shy of thresholds supportive of low-land salt water inundation
near Humboldt and Arcata Bay.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 1 AM to 9 AM PST Saturday for CAZ104-109.

     Freeze Watch from late tonight through Saturday morning for
     CAZ101>103-105-106.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 AM PST this morning for PZZ450-455-
     470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Dec 16, 2:51 AM PST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PST FRI DEC 16 2016

CAZ104-109-171100-
SOUTHWESTERN HUMBOLDT-MENDOCINO COAST-
251 AM PST FRI DEC 16 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

MAINLY CLEAR SKIES AND WEAKENING WINDS WILL AID IN TEMPERATURES
COOLING TO THE LOW TO MID 30S LATE TONIGHT. FROST WILL BE POSSIBLE
AS A RESULT...WHICH COULD KILL SENSITIVE PLANTS IF THEY ARE LEFT
UNCOVERED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TEMPERATURES IN THE LOW TO MID 30S WILL BE POSSIBLE ONCE AGAIN
DURING SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ101>103-105-106-171100-
COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST-
NORTHERN HUMBOLDT INTERIOR-SOUTHERN HUMBOLDT INTERIOR-
251 AM PST FRI DEC 16 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

MAINLY CLEAR SKIES AND WEAKENING WINDS WILL AID IN TEMPERATURES
COOLING TO THE UPPER 20S TO LOW 30S LATE TONIGHT. SUB-FREEZING
TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUB-FREEZING TEMPERATURES WILL BE POSSIBLE ONCE AGAIN DURING
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ107-108-110>113-171100-
NORTHERN TRINITY-SOUTHERN TRINITY-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR-
SOUTHEASTERN MENDOCINO INTERIOR-
251 AM PST FRI DEC 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SUB-FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS MUCH OF TRINITY
COUNTY AND INTERIOR MENDOCINO COUNTY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUB-FREEZING TEMPERATURES WILL BE POSSIBLE ONCE AGAIN DURING
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 1:58 AM PSTFrost AdvisoryEKAHumboldt, Mendocino31 hr
Dec 16, 1:58 AM PSTFreeze WatchEKADel Norte, Humboldt13 hr
Dec 16, 2:55 PM PSTFreeze WarningEKADel Norte, Humboldt10 hr
Dec 16, 2:55 PM PSTHard Freeze WarningEKADel Norte, Humboldt18 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.